Journal article icon

Journal article

Morphoelastic rods. Part I: A single growing elastic rod

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jmps.2012.09.017

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Lessinnes, T More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE MECHANICS AND PHYSICS OF SOLIDS
Volume:
61
Issue:
2
Pages:
398-427
Publication date:
2013-02-05
DOI:
ISSN:
0022-5096
URN:
uuid:42d115e9-ea26-4bc0-b748-4b37905427bd
Source identifiers:
357970
Local pid:
pubs:357970

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP